# SDR ASAA2012080792677

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,134 hours, 5,779 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL FLAG ANNUNCIATED.  ACFT GROUNDED. CYCLED WEATHER RADAR RT CIRCUIT BREAKER.  PERFORMED WEATHER RADAR SYS OPS TEST, NO DEFECTS NOTED REF MM 34-43-00-710-802-001.
